MAUDE Adverse Event Report: ABBOTT MOLECULAR, INC. M2000SP INSTRUMENT; CLINICAL SAMPLE CONCENTRATOR

ABBOTT MOLECULAR, INC. M2000SP INSTRUMENT; CLINICAL SAMPLE CONCENTRATOR
Model Number 09K14-02
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Elevated complaint investigation will be performed.
 
Event or Problem Description
Third party distributor received a shipment of m2000 reagent vessels.Upon receipt of the boxes, they realized that one of the cardboard boxes had broken, and inside the box one package of reagent vessels had broken, exposing a sharp edge.This box has been quarantined at the distributor warehouse and has not been sent to the end user customer.No injuries were sustained when the box was open or when the broken reagent vessel was handled.A total of 5 packets of reagent vessels were broken.There is no patient involved as the broken reagent vessels were identified by a third party distributor.According to the m2000sp operations manual (200681-109 - march 2016), up to six 200 ml reagent vessels hold the sample preparation reagents needed for automated sample preparation on the m2000sp instrument.
 
Additional Manufacturer Narrative
Report is being submitted as a correction as the summary of investigation was available on 8/3/2020 when the initial report was submitted but was not included.On 8/31/2020, this error was identified, and information was subsequently sent.Investigation into this complaint included an existing data review, a quality data review, a customer data review and a complaint history review.The investigation is summarized as follows: review of current labeling concluded that the operation manuals provide descriptions and instruction for the use and function of the 200ml reagent vessel.Non-conformance and corrective and preventive action (capa) searches identified no related records.Review of the photographs attached to the ticket was performed and supported the customer's description of issue.Complaint history review showed that over the last two years, elevated complaint ticket under investigation was the only ticket found related to the 200ml reagent vessel, ln 04j71-60, lot 11114400, found with a crack when the box was opened at the distributor site.Based on the investigation elements, a product deficiency was not identified for the 200ml reagent vessel, ln 04j71-60, lot 11114400.

Brand Name
M2000SP INSTRUMENT
Common Device Name
CLINICAL SAMPLE CONCENTRATOR
Manufacturer (Section D)
ABBOTT MOLECULAR, INC.
1300 e. touhy ave.
des plaines, il
MDR Report Key10359319
Report Number3005248192-2020-00031
Device Sequence Number2330306
Product Code JJH
UDI-Device Identifier00884999031753
UDI-Public00884999031753
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
K092705
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number09K14-02
Device Catalogue Number09K14-02
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/08/2020
Supplement Date Received by Manufacturer08/31/2020
Initial Report FDA Received Date08/03/2020
Supplement Report FDA Received Date08/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1